# SDR CALA2023102703204

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: D5347717920200
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR BOX UPPER SURFACE PLATE HAS CORR FWD FR59 PER HAECO LCQ NR 9298550 (32550)  REMOVED AND REPLACED  AFT CARGO COMAPRTMENT DOOR BOX UPPER PLATE IAW A319 SRM 51-42-11 PG 6-15.
